# SDR SWAA085985

- Difficulty date: November 2, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N324SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23414
- Aircraft time: 70,811 hours, 65,161 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6573731
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND RT WING I/B FORE FLAP DELAMINATED.  REPAIRED FLAP PER SRM.
